# SDR SWAA2015071041729

- Difficulty date: June 2, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 42,611 hours, 29,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT INTERIOR SKIN CORRODED BETWEEN BS 954 - 964, BETWEEN LONGERON 27R - 29R.  REPAIRED SKIN IAW EA.
